Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Will lyrica help for numbness in foot?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
What helps numbness in feet. I've had much back surgery, scoliosis , including nerves in legs? also had sciatica nerve problems. would LYERICA DRUG HELP ME ? I take gabapentin and pain pills now.
Posted Mon, 17 Feb 2014 in General Health
Answered by Dr. Rakesh Madhyastha 36 minutes later
Brief Answer: Lyrica is the ideal drug of choice Detailed Answer: Hello Thanks for the query It looks like you are suffering from peripheral neuropathy. I advice my patients to take Tab Lyrica at night and it has given them good relief. I advice you the same as well. However I would also recommend you to undergo a 'nerve conduction study' of both feet to know the extent of nerve involvement. Please approach a nerurologist for the test. I suggest the following 1. Tab Lyrica at night, continue pain killers as prescribed 2. Always wear shoes for walking, make sure your toes are covered 3. Protect your feet from extreme temperatures 4. Keep your feet clean and well moisturised at all times 5. Check your feet for any injuries everyday I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor